# SDR USAA2012040600012

- Difficulty date: April 2, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 21,123 hours, 9,090 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1156561
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENS COVER MISSING OVER R2 DOOR.  REPLACED MISSING LENS COVER.
